# SDR SWAA2017021611905

- Difficulty date: February 3, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,615 hours, 24,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT LOWER SURFACE NOSE SKIN CRACKED AT STA 322.71.  REPAIRED SKIN IAW SRM.
